67.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Digestive issues post treatment

1 REPLY 1
Nurse_BCN
Moderator

Re: Digestive issues post treatment

Hello nickik

Thanks for posting.

It's understandable to wonder if your recent digestive problems are a result of your treatment for breast cancer.

Any digestive symptoms caused by treatment like chemotherapy  tend to settle down after treatment has finished.

There are a number of conditions that can cause loose stools so it's possible that this is unrelated to your treatment. Do speak to your GP about it. Although you don’t notice symptoms being caused by any particular foods, it can help to keep a diary while you wait to speak to the GP in case there is a pattern. It can also help the GP work out if any further investigations are needed.

Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential, and the number is free from UK landlines and all mobile networks.

The number is 0808 800 6000  (Next Generation Text service, prefix 18001).

If you would like a nurse to call you do complete this form. Ticking the box agreeing to a call back.

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

Best wishes

Jane

Breast Care Nurse

Please read the Ask Our Nurses disclaimer  Full details on how we collect and use your data can be found in our Privacy Policy

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

nickik
Member

Digestive issues post treatment

Hi there, I was diagnosed with triple negative breast cancer last year. I completed my chemo treatment in January and had a bilateral masectomy in February, given the all clear in March.

For the last few months I've been experiencing digestive problems ie loose bowels and needing to go urgently, its not every day tho, it comes and goes. I can't seem to connect it to a particular food, could this be a common long term side effect from all the medication etc. Thanks Nicki